MathSciNet Relay Station
MathSciNet bibliographic data
MR204412 (34 #4254) 10.68 (10.22)
Kubota, Tomio An application of the power residue theory to some abelian functions. Nagoya Math. J. 27 1966 51–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement